| Model Number |
176630B |
| Medical Device Problem Codes |
Mechanics Altered (2984); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during laparoscopic cholecystectomy and gastric bypass procedures, heard a sound during firing sequence.It seemed as if the instrument blocked itself.Customer did not want to use violence on the instrument.Another clip applier was opened to complete the procedures.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: 176630b, 176630b endoclip iii 5mm applier m/lx6 (lot no: j6e3729y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.